The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (895 KB) | Metadata | Table of Contents | ZAA summary
Volume 9, Issue 4, 1990, pp. 319–326
DOI: 10.4171/ZAA/404

Published online: 1990-08-31

On Uniform Limitability and Banach Limits

Peter Schatte[1]

(1) Bergakademie Freiberg, Germany

A bounded sequence is shown to be $H_{nifty}$-limitable to the value $a$ if and only if all strong Banach limits assign the same value a to this sequence. In this connection, a strong Banach limit means a linear functional with certain properties on the space $M$ of bounded sequences. More general uniform limitation methods can be characterized in a similar manner.

No keywords available for this article.

Schatte Peter: On Uniform Limitability and Banach Limits. Z. Anal. Anwend. 9 (1990), 319-326. doi: 10.4171/ZAA/404